MathSciNet Relay Station
MathSciNet bibliographic data
MR1069246 (91i:42014) 42B10
Lieb, Elliott H. Gaussian kernels have only Gaussian maximizers. Invent. Math. 102 (1990), no. 1, 179–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement